Vol. 102, No. 1, 1982

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Automorphisms and nonselfadjoint crossed products

Kichi-Suke Saito

Vol. 102 (1982), No. 1, 179–187
Abstract

We are interested in the invariant subspace structure of the nonselfadjoint crossed product determined by a finite von Neumann algebra M and a trace preserving automorphism α. In this paper we investigate the form of two-sided invariant subspaces for the case that α is ergodic on the center of M.

Mathematical Subject Classification 2000
Primary: 46L55
Milestones
Received: 5 May 1981
Revised: 19 October 1981
Published: 1 September 1982
Authors
Kichi-Suke Saito